| Model Number |
90 DEG CURVE STRAIGHT, QUICKPASS LASSO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 23-feb -2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6068-90 lasso loop broke when it was turned with too much force.This occurred during use in a case with no patient effect.